# SDR CHQ00031

- Difficulty date: October 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Emb EMB-145
- Aircraft serial: 145345
- Aircraft time: 2,301 hours, 1,665 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 LOW OIL PRESS SWITCH EICAS MSG INTERMITTENT.
